Jun 13, 2008
I am 42 and have had an AIDS diagnosis for 13 years. I am doing well now after becoming an organic vegetarian and regular exercise and herbal suplaments. I do however suffer from body aches. I have a diagnosis of radiculopathy (sp?) in my legs, for years they said it was neuropathy but now say this. I take Lyrica at night so I can sleep but during the day I have sever body aches especially in back and lower body, to the point that it is difficult getting up from a seated position. The dr said it is not fibramialgia (sp?) and other dr have been no help accept for prescribing narcotics wich I do not want. I am taking Reyataz, Norvir and Truvada for 2 yrs T-cell @ 200 and hovering with undetec. viral load. I also suffer from low energy level and it is difficult to maintane muscle mass even though I take a protien supplament daily. And , I am not depressed, although frustrated. Please help, thanks.
| Response from Dr. Henry
Body pain in fairly common in the general population and more so in HIV+ persons with many cases evading a good specific diagnosis and treatment. Low hormone levels (such as testosterone or thyroid), low vitamin levels (such as vitamin D), and a variety of muscle or joint conditions can contribute to diffuse body pain warranting a good history and physical examination. Referral to a rheumatologist, neurologist, or pain specialist can benefit some patients. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hair Loss After Sucking Penis Worried I Have HIV
- Itchy Red Spots After Unprotected Anal Sex Without Ejaculation What Are The Chances Of HIV
- Itchy Scrotum After Sex With Stripper Sign Of HIV AIDS
- Painful Red Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Can You Drink After Chlamydia Medication?
- Can You Have Sex While Being Treated For Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.